# SDR UALA2011030801126

- Difficulty date: March 8, 2011
- Submitted: March 17, 2011
- Operation: Air carrier
- Aircraft: N664UA
- Make and model: Boeing 767322
- Aircraft serial: 29236
- Aircraft time: 44,979 hours, 12,359 cycles
- Engine: Pwa PW4056
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: 141T480013
- Part serial: 9809042158
- Condition: Faulty
- Location: Cockpit
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DISCOLORED AREA UPPER INBOARD CAPT FWD WINDOW.  INSPECTED WINDOW MOISTURE INGRESSION AT UPPER BUSS BAR RECOMMENDED TO REPLACE WINDOW PER MM. REPLACED CAPTAINS LEFT FWD WINDSHIELD PER AMM,  OPS CHECKED NORMAL.
